# SDR SWIA202082051873

- Difficulty date: July 16, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N701SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10133
- Aircraft time: 45,049 hours, 28,962 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Blocked
- Location: Bs 333
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REINSTALL FS333.00 FRAME SECTION FROM STR 20R TO STR 25R AND FRAME SPLICE DOUBLER FROM STR 25R TO STR 27 TO FOM STR 21R REPLACEMENT   (C-CHECK) RO 8/14/2020   REMOVED AND REINSTALLED THE FS333.00 FRAME SPLICE FROM STR27 TO STR24R AND REPLACED THE FS333.00 FRAME SECTION FROM STR25R TO STR20R REFERENCING REO, DWG, CRJ 700 SRM.  COMPLIED WITH SKYWEST TASK CARD.  COMPLETED SKYWEST FORM M-337.  PRESSURE CHECKS GOOD.
